# SDR HEEA0014034

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 214060056103
- Condition: Failed
- Location: Engine
- Part time: 762 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 250 HOUR INSPECTION FOUND CLUTCH FAILED TORQUE SLIPPAGE TEST WAS AT 250 IN. LBS. AND END PLAY WAS AT .014 LIMITS ARE .004-.010.
